# SDR MASA2011071303217

- Difficulty date: July 12, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 15,819 hours, 12,857 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Radio Altimeter
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLD UNSAFE CAUTION ON TAKEOFF.  PLACED NR 1 RAD ALT ON MEL.  R2 RA 1 TRANSCEIVER
